Childhood Diseases

Question
Posted by: Sis B. | 2012-08-17

Q.

lot of thick mucous on my sons anus

my son has a constipation problem and due to that i decided to change his diet completely mostly to high fibre diet including fruits and vegetables, the problem is that he still experiences that. I bought a dulcolax suppostry and inserted it in his anus, yesterday when he woke up he had lots of mucous on his bum, very thick white mucous and after some few minutes it was another thick mucous which was slighly yelllow in coolur. i was so alarmed cos iv never seen anything like that in my life. please advice i already took him to the doctor who didnt actually have a clue

Expert's Reply

A.

Paediatrician

This is from the melted Dulcoloax suppository that you used for your son. There is no need for concern.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.